MAUDE Adverse Event Report: NURSE ASSIST, LLC NURSE ASSIST, LLC; 0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW BOTTLE TOP

NURSE ASSIST, LLC NURSE ASSIST, LLC; 0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW BOTTLE TOP
Model Number 6240
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 01/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Comments included in email received from complaints: i purchased a 48 count, 100ml case of normal saline & just found out it has a recall on it.What do i need to do to rectify this? i have used 18 bottles for bladder irrigation and am currently on antibiotics because of infection that i now believe could be due to the use of this product.I obviously have stopped using immediately.
 
Additional Manufacturer Narrative
An email was sent to product remove info email by (b)(6) 2024.The email was forwarded to the complaints department on (b)(6) 2024, which initiated nurse assist's investigation of the reported incident and determination that the noted incident was reportable.A follow-up email was sent to (b)(6) by the complaints department on 5/29/24 and 6/19/2024 requesting additional information to aid with reporting and with the investigation.The product removal info email address was intended to be used solely for facilitating return and replacement of product and was not being reviewed for complaint information, which resulted in the delay of reporting this incident.The product removal info email inbox is being expeditiously reviewed to identify any other incident related information that would be considered as a complaint.

Brand Name
NURSE ASSIST, LLC
Common Device Name
0.9% NORMAL SALINE FOR IRRIGATION USP IN SCREW BOTTLE TOP
Manufacturer (Section D)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer (Section G)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer Contact
anthony bui
4409 haltom rd.
haltom city, TX 76117
8006496800
MDR Report Key19615058
Report Number3002695476-2024-00034
Device Sequence Number6018104
Product Code FRO
UDI-Device Identifier00850421008815
UDI-Public850421008815
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/19/2025
Device Model Number6240
Device Lot Number23065855
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown